| Model Number |
1067716 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as january of 2026.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.The device is used for treatment.
Event or Problem Description
Update 01/12/2026 patient called back stated that the pain was so severe that if she could drive to the er, she would have.Patient stated that she started wearing the unit for 24 hours and has cut back to 4 hours.The patient will see the doctor on (b)(6) 2026 and will discuss with him.The patient will conduct a timed test.It was reported by the sales representative (b)(6) in the following email: " per sales rep email, hello i received the following email from (b)(6): " hi (b)(6).I realize it is saturday, so i don't expect a response today.I am wondering if you have ever heard of a person on a bone growth simulator that experiences severe leg cramps and spasms? i have been back to the doctor and tried several medications, and nothing helps.I did some online research as to what could possibly be going on and read that this is possible due to bone growth stimulators.I am just searching for answers and thought i'd reach out to you.I also just sent a few messages to my ortho team because i had another horrible night.Any thoughts? thanks.Also, (b)(6).I started doing a lot of reading on these the last two days.I took it off on friday and the spasms have nearly stopped.My legs still ache and hurt terribly but the spasms are so much better.I advised her to only use the bone stim for one hour for a few days and see if that helps.She did state she started physical therapy today and is sore from that as well.Her number is (b)(6) for someone to reach out to her.Thank you, (b)(6)." the customer service representative called the patient to collect details and had to leave a voicemail for a return call.
Additional Manufacturer Narrative
The patient provided additional information that suggests that the file is not reportable.A visual inspection of the customer returned product was performed.Included was one spinalpak stimulator part no.1067716 with serial no.(b)(6) received in a shipping mailer cushion envelope.The received product looks to be in good condition from the visual/cosmetic point of view.The failure was not confirmed for the reported condition of "leg cramps and spasms while using spak".The controller was tested and operates as intended.Review of complaint history identified (14) total complaints from (b)(6) 2025 to (b)(6) 2026 for pn (1067716, 1067717) and events related to (other).Keyword search criteria: (complaint code: medical: other) the search could not be specified further because the main complaint was medical: other.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.No physical and/or functional condition could be found after review of the certificate of conformance that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.Therefore, no further actions are required at this time.Ebi will continue to monitor for trends.This device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
Event or Problem Description
Patient called back stated that the pain was so severe that if she could drive to the er, she would have.Patient stated that she started wearing the unit for 24 hours and has cut back to 4 hours.The patient will see the doctor on (b)(6) 2026 and will discuss with him.The patient will conduct a timed test.Per patient return call to product surveillance department - the patient stated that she spoke with her doctor and he still believes in the stimulator.He agreed that she should try to wear the device less but wants her to continue treating.The patient wore the device for 8 hours yesterday, (b)(6) 2026, and stated that her legs feel very heavy and tight today.The patient is using a cream similar to bengay to alleviate the tightness in her legs.Prior to yesterday, the patient had been treating for 4-5 hours per day and noted that the device was not impacting her as heavily.The patient no longer treats will sleeping.The patient will continue to treat as much as she can tolerate as she wants to heal.Patient will contact rep or customer service with any further concerns.The patient called when she received the letter.The patient advised that the pain level was a 7 out of 10.She also wanted to see if a new controller would help with the pain.An email was sent to cs to send a new controller and a pouch.